# SDR SWIA202163302

- Difficulty date: October 24, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVING RBL27 FLOORBEAM CAP BETWEEN FS574 AND FS605, FOUND 4EA FLOORBEAM WEBS TO HAVE ELONGATED HOLES DUE TO PREVIOUS REPAIR. REPLACEMENT REQUIRED.   (C CHECK RO 12/28/2021)   PERFORMED MAJOR REPAIR BY REMOVING AND REPLACING RBL27 FLOORBEAM CAP BETWEEN FS574 AND FS605 IAW CRJ-200 SRM 51-42-06 & 51-42-21, AND MHIRJ REO 601R-53-61-7746 REV -- DATED 2021-11-12. COMPLIED WITH SKYCARD 51-900-1003-SKY. COMPLETED M-337 ATTACHED. NO WEIGHT CHANGE. SEE CONTINUATION CARD FOR ALL WORK PERFORMED.
